I recently got a bump that is on the lip of my vagina and it iches. I have looked up lots of info on it and one said to put neosporin on it, so I did. It was red first and then it pussed and keeps pussing. How long does this last? I have never gotten anything like this ever, so Im alittle concerned. What can I do to get rid of this?
If there is persistence of pus, it may indicate infection and ineffectivity of the neosporin you used. This could be due to a Bartholin's cyst or abscess, sebacious cyst or a possible sexually transmitted disease.Hair follicles that have pulled out or the incidence of skin trauma may trigger the growth of sebaceous cysts. The presence of pubic hair in the vulva near the vagina would tend to result to vaginal lumps. Without infection, this usually goes away on its own.
On the other hand, the Bartholin's glands are located on each side of the vaginal opening and secrete fluid that helps lubricate the vagina. Sometimes the openings of these glands become obstructed causing fluid to back up into the gland, resulting in relatively painless swelling called a Bartholin cyst. At times, this fluid may become infected, creating a small area of pus surrounded by inflamed tissue or abscess.
Another differential is Genital herpes, which is a sexually transmitted disease. One of the symptoms of this condition is the breakout of skin bumps.which looks like a blister and turns crusty.
Are there other signsor symptoms present? It is best to see your gynecologist for proper evaluation and management. This is important to prevent possible complications that may arise.Take care and keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.